Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Was on high estrogen pill. Caused cervical ectropion. On POP Cerazette. Having brown discharge. Cause?

I am 29 and was on a high estrogen pill for many years. This has given my a cervical etropeon. I had the usual bleeding after sex but other the past 6 months it had been whether I have had sex or not. I went to my doctor and now I am on POP Cerezette. The doctor said that I will get better and the estrogen was giving me the etropeon. I have been on the new pill for 1 1/2 months and have been getting brown discharge . Is this the pill and breakthrough or is it the etropeon?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Brown discharge usually occurs because all of your endometrial lining hasnt flown out in your previous period, as such it is flowing out now in your current period. This is why it is brown in colour and not bright red, which is the normal thing in periods.
If you have no other symptoms like pain, itching or burning sensation then there is nothing to worry about.

I hope this answered your question.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor